I have been on MTX by tablets since March 2017 i had terrible side effects sore throats headaches really bad sickness ulcers diarrhea and continued to flare. I stopped for 2 months (September this year) and after about 2.5 weeks felt different lots more energy no headcases no sickness no diarrhea a lot less tired although i continued to flare i managed and the pain seemed less intense. I had my first injection this week and have been so unwell within 5 hours i had really upset tummy felt so nauseous that i couldn't eat anything 2 days later this is still continuing. I woke up yesterday with the worst headache blurry vision chills feel so so unwell that i have had to take sick from work. The headache is even worse today despite taking painkillers. I also have joint pain intense right hip, hurts cant walk properly and pain in ha. Taking 5mg folic acid daily except MTX day . Surely a drug that is meant to help cant make us feel so unwell. I am on 17.5 injection and i think dose is too high i was on 20 mg tablets before. Has anyone else experienced this.